Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in abdomen and testicles. Had chronic prostatitis, epididymo orchitis. Is it reoccurring?

had a bout of epididymo orchitis caused by e- coli that was resistant to nearly all antibiotics. Was also diagnosed with chronic prostatitis at the time. PSA back normal 0.25 from 9. Problem is 5 months since first bout i now feel pain in same testicle and can notice it swelling! In a matter of 3 hours i feel the pain in my lower abdomen as well. Is this a reoccurence or what?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You had Chronic Prostatis due to E coli organisms 5 months back and now you have pain and swelling of the testicles.This is a clear indication that your have acquired a infection of the testis secondary to UTI.Please repeat Routine urine test and culture and sensitivity of urine to find out organisms and antibiotics to which they are sensitive to.Hope this time you will have some antibiotics at hand to combat the infection If you have pain take some pain killers available across the counter..
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor